# SDR MALA040310

- Difficulty date: March 24, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 13,947 hours, 15,457 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO ABN EXTENDED GEAR, LF MAIN DID NOT ILLUMINATE.  UNSAFE LIGHT NOT ON, TEST ALL LIGHTS WORKED FINE, FOURTH CYCLE ALL GREEN.  INSPECTED ALL ACCESSIBLE WIRING AND CANNON PLUGS FOR LEFT GEAR DOWN INDICATION.  CLEANED CANNON PLUGS AND OPS CHECKED GEAR BY DOING MULTIPLE SWINGS.  FOUND LEFT GREEN INDICATOR MALFUNCTIONING.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE WITH SERVICEABLE IAW SF 340 MM CHAP 32.
